# SDR SWIA201128361

- Difficulty date: October 21, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 26,581 hours, 21,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN CRACKED AT LEFT TRU DOOR AFT LATCH.  (C-CHECK)  REPLACED FUSELAGE SKIN PER SRM.
